|ATZ, 3TC & EFIVA
Oct 22, 2008
Hi my CD4 count currently 300, so my doctor give me the above combination. (Take ATZ 2 tablets twice daily, take 3TC 1 tablet twice daily & Efiva is 1 tablet at night) But after taking the medicine I feel very giddy, as if I am drunk. My doctor said that I have anemia, therefore he gave me this combination, is he correct? Or must I talk to him again regarding my anemia problem and ask him to give me another combination? I have been feeling giddy for 7 days, is it common? And what foods or fruits or supplements should I eat to make me less giddy? Really hope to hear from you soon. Tks Doctor
| Response from Dr. Henry
If by Efiva your mean efavirenz then that drug often causes a giddy feeling during the first 1-4 weeks usually fading after that time. Anemia can contribute to that but the most likely explanation would be an anticipated side effect from efavirenz. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Happens When You Take The Hpv Vaccine But Already Have Genital Warts?
- What Causes Recurring Yeast Infections And Bacteria Vaginosis?
- What Can You Take After You Have Shingles To Keep From Getting It Again?
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Syphilis Long Term Effects
- What Could Cause Syphilis False Positive Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.